# SDR USAA2010011990132

- Difficulty date: December 28, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR 66 TO FR 67 + 10 INCHES, Y1230.  REPLACED FLOORBEAM BETWEEN FR 66 TO FR 67 + 10 INCHES, Y1230 IAW SRM 51-72-11.
